# SDR DALA2023011000185

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 5,015 hours, 2,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED DURING LANDING DIRTY SOCK SMELL IN COCKPIT. PERFORMED STEP 1 O FNO GO ODI.  AFT GALLEY & BOTH AFT LAVS APPEARED TO HAVE DIRTY SOCK SMELL OTHER THAN COCKPIT. C/W JIC O550-2001. NO ODOR SMELL NOTED.  C/W LT & RT ENGINES SOLUTION ID #1-8449 & 1-8451 UP TO STEP 4 SUB STEP 8. 434691 COMPLIED WITH BORE SCOPE INSPECTION OF LPC PER 1220 AMP 72-31-00-00AAA-312A-A AND HPC PER A220 AMP 72-35-00-00AAA-312A-A FOR OIL LEAKAGE OR WETTNESS - NO INDICATIONS NOTED ON NR 1 OR 2. PERFORMED SOLUTION ID # 1-8449 & 1-8451 STEPS 5 THRU 10 WITH NIF WIP 007865 PERFORMED SOLUTION ID #-1-8449 AND # 1-8451 TO COMPLETION WITH NTF. AS A PRECAUTION R/R BOTH RECIRC FILTERS PER AMP BD500-A-J21-11. A/C OK FOR SVC.
